Vol. 101, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Schauder bases and fixed points of nonexpansive mappings

Paolo M. Soardi

Vol. 101 (1982), No. 1, 193–198
Abstract

A fixed point theorem is proved for nonexpansive mappings in Banach spaces which are isomorphic to spaces with certain boundedly complete bases.

Mathematical Subject Classification 2000
Primary: 47H09
Secondary: 46B15, 47H10
Milestones
Received: 17 August 1980
Published: 1 July 1982
Authors
Paolo M. Soardi
Universit di Milano
United States